International Journal

(2017-01) Weighted Cubic and Biharmonic Splines, Journal of Computational Mathematics and Mathematical Physics (SCIE, 0965-5425

작성자
caditlab
작성일
2022-03-18 16:09
조회
133
Boris Kvasov, Tae-wan Kim*, Computer Algorithms for Constructing Shape Preserving Weighted Cubic and Biharmonic Splines, Journal of Computational Mathematics and Mathematical Physics (SCIE, 0965-5425), Vol. 57, No. 1, pp. 26–44. January 2017



Computational Mathematics and Mathematical Physics

Editor-in-Chief: Yurii Osipov

ISSN: 0965-5425 (print version)
ISSN: 1555-6662 (electronic version)